PL EN


2007 | 54 | 1 | 94-108
Article title

DUAL LINEAR PROGRAMS IN ANALYSIS OF THE REVENUE WITH THE HELP OF THE DEA METHOD

Authors
Title variants
Languages of publication
PL
Abstracts
EN
In this article dual programs concerning the revenue sphere are presented. In the first part, final form of the dual programs is derived. In the second part, interpretation of the programs is done . In the last part, empirical example of the dual programs is presented (based on real data from the Polish banking sector)
Year
Volume
54
Issue
1
Pages
94-108
Physical description
Document type
ARTICLE
Contributors
author
  • A. Predki, Akademia Ekonomiczna w Krakowie, Wydzial Zarzadzania, Katedra Ekonometrii, ul. Rakowicka 27, 31-510 Kraków, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
07PLAAAA02525251
YADDA identifier
bwmeta1.element.70ccfa3b-42cb-340a-9a81-92733a645ab5
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.